Detalle Publicación

ARTÍCULO
Stability of a spatial model of social interactions
Autores: Bragard Monier, Jean; Mossay, P.
Título de la revista: CHAOS SOLITONS AND FRACTALS
ISSN: 0960-0779
Volumen: 83
Páginas: 140 - 146
Fecha de publicación: 2016
Resumen:
We study a spatial model of social interactions. Though the properties of the spatial equilibrium have been largely discussed in the existing literature, the stability of equilibrium remains an unaddressed issue. Our aim is to fill up this gap by introducing dynamics in the model and by determining the stability of equilibrium. First we derive a variational equation useful for the stability analysis. This allows to study the corresponding eigenvalue problem. While odd modes are shown to be always stable, there is a single even mode of which stability depends on the model parameters. Finally various numerical simulations illustrate our theoretical results.